# SDR 04FDEA00548

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300*
- Aircraft serial: 365
- Aircraft time: 28,059 hours, 30,844 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST GREEN SYS HYD FLUID AFTER FLAPS RETRACTED.  NO HYDRAULIC OVERHEAT OCCURRED FOUND LINE BUSTED LT MLG UPLOCK.  REMOVED & REPLACED LT MLG UPLOCK  HOSE REF IPC 32-31-03-03 ITEM 30, NEEDS LEAK CHECK PAR 2C A300 MM 29-00-00-3.  PUMP REMOVAL IN PROGRESS PER MM 29-11-32-4, A-300 MM-29-11-32-4.  REMOVED AND REPLACED NR 2 ENG DRIVEN HYD PUMP PER A300- 600 M/M 29-11-32-4-01 NEEDS SERVICED AND LEAK CHECKED.  REPLACED NR 1 GREEN SYS ENG DRIVEN HYD PUMP PER A300- 600 M/M 29-11-32-4-01.  SERVICED GREEN SYS HYD FLUID.  OPS & LEAK CHECK NORMAL.  A/C OK FOR SERVICE.
